Fuzzy topological spaces. (English) Zbl 0167.51001


Full Text: DOI


[1] Zadeh, L. A., Fuzzy sets, Inform. Control, 8, 338-353 (1965) · Zbl 0139.24606
[2] Kelley, J. L., General Topology (1955), Van Nostrand: Van Nostrand Princeton, New Jersey · Zbl 0066.16604
[3] Goguen, J. A., \(L\)-Fuzzy sets, J. Math. Anal. Appl., 18, 145-174 (1967) · Zbl 0145.24404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.